# SDR COMA9610150

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR DISPLAY IS ERRATIC AND ERRONEOUS.  PLACED WEATHER RADAR SYSTEM ON DEFERRED MAINTENANCE LIST.  ACFT RETURNED TO SERVICE.
